Join TSR now for chat about life, relationships, fashion and more…Sign up now

Breakthough bleeding on the pill???? Watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    I was on microgynon 30 for 3 months with no side effects what so ever, they were perfect besides not 100% dealing with cramps. After explaining this to my nurse she changed my birth control over to Loestrin 20, which has been hell! constantly felt sick, faint, tired, had horrendous cramps then a week into taking it I began bleeding. The bleeding is causing me horrible pain and obiously is VERY ANNOYING! After going back to the nurse and insisting I be changed back to microgynon 30, im still bleeding and in a bunch of pain but its only 2 days in so I get thats normal.
    Does anyone know if the transition back to my original pill will stop the bleeding? and if so, how long do you reckon it will be?

    Thanks in advance!
    Offline

    17
    ReputationRep:
    Unfortunately you may have to wait until your break week for it to sort itself out, would give it at least a week at the minimum. If you were fine on it originally, odds are that you should be back to fine on it in a bit so the bleeding should stop.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 16, 2017
Poll
Which web browser do you use?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.